# SDR FDEA201102240730

- Difficulty date: February 24, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 43,222 hours, 29,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510304
- Condition: Cracked
- Location: Lwr Torque Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS LT LOWER TORQUE BOX INBD WEB HAS CRACK AT UPPER ROW OF RIVETS BS 1253.  CUT-OUT CRACK SECTION OF WEB, FABRICATED DOUBLER AND FILLER, AND INSTALLED DOUBLER AND FILLER AT AFT AIRSTAIRS LH LOWER TORQUE BOX INBD WEB BS 1253 IAW SRM 51-40-2 FIG 1, 53-10-2 FIG 6, 51-10-1, 51-30-2, AND 51-10-2.
